Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nausia
Feb 6, 2009

Is it common to feel sick after starting atripla without actually being sick?

Its been 2 months now and my stats are all good so the med is working but on occasions I wake up feeling sickly which passes - its usually on a morning when it happens but sometimea can come on and then go quite quickly.

Response from Dr. Henry

That sort of persistent morning nausea is occasionally reported with Atripla (most often due to the efavirenz)-trying AM dosing or considering alternative drug are options to consider if the symptoms are annoying enough to you. KH



Previous
opiates and HIV medication
Next
Rapid CD 4 count drop in 5 months

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement